# SDR FDEA201606152015

- Difficulty date: June 15, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 83,987 hours, 27,331 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Loose
- Location: Rt Mlg Ww
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

HYD "3" LEAK DURING CRUISE WITH LEVEL 1, HYD 3, QTY LO, ALERT.  LEAK CONTINUED INTO, HYD 3 FAIL, ALERT.  NEVER BELOW 2.4 GALS ON NR 3.  NO OVERHEAT OR OTHER ALERTS. USED MAIN GEAR ALTERNATE EXTENSION.  THE ALTERNATE GEAR EXTENTION PART OF THIS WRI HAS BEEN MOVED TO WRI 32-30 3346 AND WILL BE ADDRESSED THERE.  ON FURTHER INSPECTION, FOUND THE BRAKE CONTROL VALVE IN THE RT WHEEL WELL RETURN LINE WAS LOOSE.  RETIGHTEN BRAKE CONTROL VALVE RETURN LINE IAW AMM 20-50-01-2.  SERVICE NR 3 HYD SYSTEM IAW AMM 29-00-00-20.  ACCOMPLISHED NR 3 ENGINE PUMP TEST IAW 29-11-01-2.  OPS CHECKED GOOD.  RAN HYD.  MULTIPLE TIMES AND LEAK CHECKED GOOD.  ACFT OK FOR SERVICE.
